A Note On Homotopy

  • F. Asante-Mensa

Abstract

In this article, we seek to provide a short introduction to some selected concepts of homotopy in algebraic topology.


As an explanatory article we seek to present and comment where necessary on some existing theorems, propositions and lemmas and also to provide existing proofs that are simple and easy to follow through.

Published
Apr 21, 2017
How to Cite
ASANTE-MENSA, F.. A Note On Homotopy. Journal of Mathematical Acumen and Research, [S.l.], v. 2, n. 1, p. 1-5, apr. 2017. ISSN 2467-8929. Available at: <http://pubs.jomaar.org/index.php/jmr/article/view/23>. Date accessed: 17 oct. 2017.